Browse by Fellow

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 23.

Mehdi, Salah ; Parthasarathy, Rajagopalan (2011) Cubic Dirac cohomology for generalized Enright-Varadarajan modules Journal of Lie Theory, 21 . pp. 861-884. ISSN 0949-5932

Mehdi, S. ; Parthasarathy, R. (2010) Representation theoretic harmonic spinors for coherent families Indian Journal of Pure and Applied Mathematics, 41 (1). pp. 133-144. ISSN 0019-5588

El Kacimi, Aziz ; Parthasarathy, Rajagopalan (2010) The K-Group of substitutional systems Publicacions Matematiques, 54 (1). pp. 3-23. ISSN 0214-1493

El Kacimi, A. ; Parthasarathy, R. (2009) Skew-product for group-valued edge labellings of Bratteli diagrams Publicacions Matematiques, 53 (2). pp. 329-354. ISSN 0214-1493

Mehdi, Salah ; Parthasarathy, Rajagopalan (2008) A product for harmonic spinors on reductive homogeneous spaces Journal of Lie Theory, 18 (1). 033-044. ISSN 0949-5932

Parthasarathy, R. (2005) Quantum analogues of discrete series at roots of one Proceedings of an International Conference on "Harmonic Analysis and Quantum Groups" . pp. 1-6.

Alaoui, A. El Kacimi ; Parthasarathy, R. (2002) Trace splittings in C*-algebras of tiling systems via colourings Proceedings of the American Mathematical Society, 131 (4). pp. 1191-1204. ISSN 0002-9939

El Kacimi Alaoui, A. ; Parthasarathy, Rajagopalan (1999) Colouring quasicrystals with prescribed symmetries and frequencies Discrete & Computational Geometry, 22 (3). pp. 459-475. ISSN 0179-5376

Parthasarathy, Rajagopalan (1996) On the quantization of a coherent family of representations at roots of unity Journal of the Mathematical Society of Japan, 48 (1). pp. 187-194. ISSN 0025-5645

Parthasarathy, R. (1996) Quantum analogues of a coherent family of modules at roots of unity: A3 Acta Applicandae Mathematica, 44 (1-2). pp. 217-256. ISSN 0167-8019

Parthasarathy, R. (1988) t-Structures in the derived category of representations of quivers Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 98 (2 & 3). pp. 187-214. ISSN 0253-4142

Enright, T. J. ; Parthasarathy, R. ; Wallach, N. R. ; Wolf, J. A. (1985) Unitary derived functor modules with small spectrum Acta Mathematica, 154 (1-2). pp. 105-136. ISSN 0001-5962

Enright, Thomas J. ; Parthasarathy, Rajagopalan ; Wallach, Nolan R. ; Wolf, Joseph A. (1983) Classes of unitarizable derived functor modules PNAS, 80 (22). pp. 7045-7050. ISSN 0027-8424

Parthasarathy, R. (1983) Unitary modules with non-vanishing relative Lie algebra Cohomology Proceedings of the International Congress of Mathematicians, August 16-24, Warszawa . pp. 905-907.

Parthasarathy, R. (1982) Holomorphic forms in Г\G/K and Chern classes Topology, 21 (2). pp. 157-178. ISSN 0040-9383

Enright, T. J. ; Parthasarathy, R. (1981) The transfer of invariant pairings to lattices Pacific Journal of Mathematics, 95 (2). pp. 281-291. ISSN 0030-8730

Parthasarathy, R. (1980) Criteria for the unitarizability of some highest weight modules Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 89 (1). pp. 1-24. ISSN 0253-4142

Parthasarathy, R. (1978) A generalization of the Enright-Varadarajan modules Compositio Mathematica, 36 . pp. 53-73. ISSN 0010-437X

Parthasarathy, R. (1977) An algebraic construction of a class of representations of a semi-simple Lie algebra Mathematische Annalen, 226 (1). pp. 1-52. ISSN 0025-5831

Hotta, R. ; Parthasarathy, R. (1974) Multiplicity formulae for discrete series Inventiones Mathematicae, 26 (2). pp. 133-178. ISSN 0020-9910

Hotta, Ryoshi ; Parthasarathy, R. (1973) A geometric meaning of the multiplicity of integrable discrete classes in L2(I'\G) Osaka Journal of Mathematics, 10 . pp. 211-234. ISSN 0030-6126

Parthasarathy, R. (1972) Dirac operator and discrete series Annals of Mathematics, 96 (1). pp. 1-30. ISSN 0003-486X

Parthasarathy, R. (1971) A note on the vanishing of certain 'L2-cohomologies' Journal of the Mathematical Society of Japan, 23 (4). pp. 677-691. ISSN 0025-5645

This list was generated on Tue Nov 24 16:04:43 2020 UTC.